User Profile
Hi, i have type 2 and i take metaformin. But everytime i take it it causes severe pain in my stomach as well as alot of acid reflex. I start burping something that is sour. Ive woke up out of my sleep in tears because of the pain. Can you help? I also have a huge lump on my back on the left side mid back. No pain just swelling and red


Did you find this post helpful?
|

User Profile
replied January 6th, 2017
Diabetes Answer A59972
Hello and welcome
Your concern is appreciated
Nausea vomiting and stomach upset is common with metformin which can be reduce by taking the drug with the food it will reduce stomach cramps etc and increase absorption, For acid reflux you can take a PPI to help that.
if you are having muscle weakness dizziness and abnormal breathing with stomach pain then you should stop taking the drug and consult your doctor because this drug can cause lactic acidosis which is gatal. Dont use this drug if you have kidney disease or liver disease.
Hope it helps


|
Did you find this post helpful?

User Profile
replied January 6th, 2017
I do take it with food. Its always hurt my stomach but not like this. I am always weak and tired. Thank you
|
Did you find this post helpful?
Tags: Diabetes
Quick Reply
Must Read
What is diabetes and what causes diabetes? Start here for basic facts about type 1 diabetes and type 2 diabetes. ...
What causes diabetes? Who is at risk of developing diabetes? Find out what can lead to the development of diabetes here....
Do you know the signs of the onset of diabetes? Read here to find out more about diabetes symptoms and when you need to seek help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Diabetes , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.